# SDR 95FDEA00220

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 7075T6040
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 21R IS CRACKED AT BS 400.  REPAIRED STR 21R AT BS 400 IAW FEDEX SRM 53-10-01.
